Kodai Mathematical Journal

Characterizations of Bloch functions on the unit ball of ${\bf C}^n$

Zeng Jian Lou

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 16, Number 1 (1993), 74-78.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039707

Digital Object Identifier
doi:10.2996/kmj/1138039707

Mathematical Reviews number (MathSciNet)
MR1207992

Zentralblatt MATH identifier
0784.32001

Subjects
Primary: 32A37: Other spaces of holomorphic functions (e.g. bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA)) [See also 46Exx]
Secondary: 30D45: Bloch functions, normal functions, normal families

Citation

Lou, Zeng Jian. Characterizations of Bloch functions on the unit ball of ${\bf C}^n$. Kodai Math. J. 16 (1993), no. 1, 74--78. doi:10.2996/kmj/1138039707. https://projecteuclid.org/euclid.kmj/1138039707


Export citation

References

  • [1] R. M. TIMONEY, Bloch functions in several complex variables, I, Bull. London Math. Soc., 12 (1980), 241-267.
  • [2] R. M. TIMONEY, Bloch functions in several complex variables, II, J. Reine Angew Math., 319 (1980), 1-22.
  • [3] J. A. CIMA & I. GRAHAM, Removable singularities for Bloch and BMO functions, 111. J. Math., 27 (1983), 691-703
  • [4] Z. J. Lou, Multipliers of HP, G* and Bloch spaces, Math. Japon., 36 (1993), 21-26
  • [5] J. H. SHI, On the rate of growth of the means Mp of holomorphic and plurihar monic functions on bounded symmetric domains of Cn, J. Math. Anal. Appl., 126 (1987), 161-175.
  • [6] P. L. DUREN, B. M. ROMBERG & A. L. SHIELDS, Linear functional on Hp space with 0 ?? 1, J. Reine. Math., 238 (1969), 32-60.
  • [7] S. B. LEE, Multipliers of G? and Bloch functions, Math. Japon., 32 (1987), 421 426.